# SDR SWAA2023012691109

- Difficulty date: January 13, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT BETWEEN SEATS 18 AND 19 RIGHT SIDE DOES NOT ILLUMINATE DURING TEST.<[01] CONNECTED CONNECTORS D11328 AND D11344 IAW WDM 33-51-13 PERFORMED GOOD FUNCTIONAL TEST IAW AMM 33-51-03-710-001;[02] CERTIFY ALL WORK AND GOOD OP TEST PERFORMED AS PER LISTED REFERENCES;[03] VERIFIED CORRECTIVE ACTION STEP 2. TASK CARD COMPLETE.
